# SDR R61A2024051400211

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 15,687 hours, 11,085 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fadec
- Component: Fadec
- Component part number: 4120T00P60
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST ALL ENGINE 1 INDICATIONS IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E1 FADEC.
